Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

The inversion, formulae for some bessel and hypergeometric transforms

González de Galindo, S. E. and Kalla, S. L. (1976) The inversion, formulae for some bessel and hypergeometric transforms. Revista Colombiana de Matemáticas; Vol. 10, núm. 2 (1976); 83-92 0034-7426 .

Texto completo

[img]
Vista previa
PDF
2MB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

By an appeal to the Laplace transform and their inverses we have obtained five inversión formulae for some Bessel function transforms. The inversion formula for hyperqeometric transforms have been given whose kernel are the confluent hypergeometric function  1F1(γ - a;  γ; μx) and Gauss hypergeometric function  2F1( a, β, γ;  - 1/ μ x). The results given earlier by Gómez López [8] follow as special cases of our results given in section. 3.

Tipo de documento:Artículo - Article
Palabras clave:Laplace transform, Bessel function transforms, confluent hypergeometric function
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:32574
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :01 Julio 2014 01:53
Ultima modificación:25 May 2018 21:17
Ultima modificación:25 May 2018 21:17
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Metabiblioteca OAIster BASE BDCOL Registry of Open Access Repositories SNAAC Red de repositorios latinoamericanos eprints Open archives La referencia Tesis latinoamericanas OpenDOAR CLACSO
Este sitio web se ve mejor en Firefox